Ostatnia aktualizacja:
September 23. 2017 19:55:47
Strona główna > Badania naukowe

Badania naukowe

Publikacje:

  • B. Karpińska  Area and Hausdorff dimension of the set of accessible points of the Julia sets of lambda exp z  and  lambda sin z,   Fund. Math. 159 (1999), pp.269-287.
  • B. Karpińska  Hausdorff dimension of the hairs without endpoints for lambda exp z C. R. Acad. Sci. Paris, 328, Serie I,  (1999), pp.1039-1044.
  • B. Karpińska On the accessible points in the Julia sets of some entire functions, Fund. Math.  180 (2003), pp.89-98.
  • B. Karpińska, M. Urbański How points escape to infinity under exponential maps, J. London Math. Soc. (2) 73 (2006), pp. 141-156.
  • K. Barański, B. Karpińska Coding trees and boundaries of attracting basins for some entire maps, Nonlinearity 20 (2007), pp 391-415.
  • K. Barański, B. Karpińska, A. Zdunik  Hyperbolic dimension of Julia sets of meromorphic maps with logarithmic tracts, Int. Math. Res. Notices 2009 (2009), pp.615-624.
  • W. Bergweiler, B. Karpińska, G. Stallard  The growth rate of an entire function and the Hausdorff dimension of its Julia set. J. London Math. Soc. 80 (2009), pp.680-698.
  • K. Barański, B. Karpińska, A. Zdunik  Dimension properties of the boundaries of exponential basins, Bull. London Math. Soc. 42 (2010), pp.210-220.
  • W.Bergweiler, B.Karpińska On the Hausdorff dimension of the Julia set of a regularly growing entire function, Math. Proc. Camb. Phil. Soc. 148 (2010), pp.531-551.
  • K. Barański, B. Karpińska, A. Zdunik Bowen's formula for meromorphic functions, Ergodic Theory Dynam. Systems 32 (2012), pp.1165-1189.
  • K. Barański, N. Fagella, X. Jarque, B. Karpińska On the connectivity of the Julia sets of meromorphic functions, Invent. math. 198 (2014), no.3, pp. 591-636. 
  • K.Barański, N.Fagella, X.Jarque, B.Karpińska  Absorbing sets and Baker domains for holomorphic maps, J.London Math.Soc.(2) 92 (2015), pp.144-162.  
  • K.Barański, N.Fagella, X.Jarque, B.Karpińska  Accesses to infinity from Fatou components, Trans.Amer.Math.Soc. 369 (2017) pp.1835-1867.
  • K.Barański, N.Fagella, X.Jarque, B.Karpińska, Connectivity of Julia sets of Newton maps: A unified approach, ukaże się w  Rev. Mat. Iberoam.
  • K.Barański, N.Fagella, X.Jarque, B.Karpińska, Escaping points in the boundaries of Baker domains,  ukaże się w Journal d'Analyse Mathematique. 

Wybierz podmenu